# SDR A6WA202009297298

- Difficulty date: September 27, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 36,338 hours, 35,112 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorbeam
- Part number: 60035033327
- Condition: Corroded
- Location: Bs 572
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED NUTPLATE AND FOUND AREA HAD CORROSION OUT OF LIMITS ON FLOOR BEAM AT RBL 9 STA FS 572, IAW SRM53-61-13.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FLOOR BEAM, IAW DRAWING 601R35031.
